On the stable range of matrix rings

Authors

  • B. V. Zabavskii
  • V. M. Petrichkovich

Abstract

It is shown that an adequate ring with nonzero Jacobson radical has a stable range 1. A class of matrices over an adequate ring with stable range 1 is indicated.

Published

25.11.2009

Issue

Section

Short communications

How to Cite

Zabavskii, B. V., and V. M. Petrichkovich. “On the Stable Range of Matrix Rings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 11, Nov. 2009, pp. 1575-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3123.